MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LOWER EXTREMITY PACK

MEDLINE INDUSTRIES LP; LOWER EXTREMITY PACK
Catalog Number DYNJ84148
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that "oil or grease inside of the asepto bulb syringe".This was not noticed until the patient was "asleep".This caused a three hour delay in the case, as the patient had to be taken back to pacu.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Oil or grease on the inside of the asepto bulb syringe.

Common Device Name
LOWER EXTREMITY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19084605
Report Number1423395-2024-00393
Device Sequence Number8230082
Product Code OJH
UDI-Device Identifier10195327337100
UDI-Public10195327337100
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ84148
Device Lot Number23HMD880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown